CR extension for tube-like CR manifolds of CR dimension 1 (Q2567503)

From MaRDI portal
scientific article
Language Label Description Also known as
English
CR extension for tube-like CR manifolds of CR dimension 1
scientific article

    Statements

    CR extension for tube-like CR manifolds of CR dimension 1 (English)
    0 references
    5 October 2005
    0 references
    This paper deals with extendability of CR functions defined on embedded CR manifolds of CR dimension 1. After showing that wedge-extendability [see e.g., \textit{A. E. Tumanov}, Math. USSR, Sb. 64, No. 1, 129--140 (1989); translation from Mat. Sb., Nov. Ser. 136(178), No. 1(5), 128--139 (1988; Zbl 0692.58005)] does not satisfy some criteria of containment, comparability and uniformity, the author investigates different extension domains, in the specific case of tube-like generic submanifolds of \(\mathbb{C}^n\) of CR dimension 1.
    0 references
    \(CR\) functions
    0 references
    extendability
    0 references
    0 references

    Identifiers